# SDR AALA20120702004

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 53,854 hours, 8,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ON RIGHT SIDE BEHIND AFT CABIN DIVIDER INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT ON RIGHT SIDE BEHIND AFT CABIN DIVIDER.  OPS CHECK NORMAL.
